# SDR CALA2021070501025

- Difficulty date: July 4, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 87,526 hours, 18,459 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0097
- Condition: Shorted
- Location: Nr 1 Aft
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY OVEN 411 SMOKED CB PULLED SMOKE LINGERED ON FOR 15 MI N THEN SLOWLY DISSIPATED CONDUCTED TASK 05-51-58-910-801-C1. INSTALLED OVEN AT POSITION 411. PER AMM TASK 25-34-00-400-801-C3. RAN OVEN FOR 15 MIN. OPS CHK GOOD. ADD EMP:181152 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1155492  SN OFF 0097 IPC REFERENCE # 25-32-70. 25-3104-55
